Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hol230199

Member
  • Total Reviews

    3
  • Content Count

    23
  • Joined

  • Last visited

Community Reputation

3 Neutral

About Hol230199

  • Rank
    New Member

Recent Profile Visitors

1568 profile views
  1. AMAZING

    I am so happy with this system. After 5 years of suffering with moderate acne, I have finally found something which keeps it at bay. My skin is not totally clear YET, but after 3 months of using this it is a hell of a lot better than it was before. It reduces redness and makes skin tone look more even and clear. I still get spots, but they seem to disappear quickly and rarely leave a scar. I recommend everyone to try it even though it is quite expensive, but if it works, it's worth paying the pr
  2. This is exactly what my cheeks look like. I can't figure out if its acne or rosacea. Sometimes it looks ok and sometimes it flares up.
  3. Aviane and orsythia both contain the progestin 'levonorgestrel' which has a high androgenic affect so it can cause acne. It may be a good idea to try a pill with a less androgenic progestin such as yasmin. No need to be scared about switching because yasmin should help with periods too!
  4. I did try dianette (I think thats the same as Diane 35?) but had numb feeling in leg with that too so had to stop after 3 weeks. I havent heard of androcur, but will look into it! Ah ok, I went to a&e today to be on the safe side, the doctor said my leg aches aren't caused by Yasmin but instead it is a viral infection because I had a high temperature too. So I could return to yasmin, but I don't want to live my life worrying all the time! I use bp at night too, and i just bought the clini
  5. Well I noticed my leg was feeling a bit numb, so I was a bit worried. I've stopped it early for the week break since I've been taking it without the breaks. But I may return to it next week but undecided yet! How is it going for you so far? xx
  6. I decided to come off Yasmin because I was having a few side effects. Really disappointed that I didn't get a chance to see if it would work. Back to square one
  7. Ok so I think I've managed to treat most of the 'folliculitis' with nizoral shampoo...but still left with acne after finishing the 3rd pack I'm afraid...(note: I've finished the 3rd pack today but haven't been taking the week breaks so its only been 2 months not three)not sure if yasmin is doing the trick yet... but I don't know if its too soon to make judgement yet. I went to the doctor today to get a new prescription for another 3 months because I'm going to persevere anyway. If my skin isn't
  8. I caved too. Starting again from today. Good luck guys
  9. It's been a while since this post, did you try nizoral? Your skin looks like mine at the moment. Im convinced i have a fungal infection on my face and have just started using nizoral yesterday so no results yet.
  10. The fact that you have regular sinus infections definitely suggests that you have folliculitis! You should try Nizoral shampoo as a face wash twice a day as it contains an anti fungal ingredient called ketoconazole. A lot of people have had success with this product, I've just started using it myself and hoping for success as I also believe that I have folliculitis. Good luck!
  11. Try it

    I highly recommend this stuff. Cleared my acne within weeks. The only problem I had with it was that it lost its effectiveness after one year of using it.
  12. I started the no sugar thing yesterday and it's killing me already!! It's so hard to avoid it over Christmas! But we can do this..!
  13. I have these too, they are EVERYWHERE on my face. I've been researching and found out that it could be folliculitis. Not sure though. Try an anti fungal cream to see if that helps
  14. Hey guys. I'm wondering if any of you know about pityrosporum / gram negative folliculitis. Because I don't even think that what I have is 'acne' anymore. ever since I started using duac In April, a few months later I began to develop these tiny spots on my forehead,hairline which have now spread to my cheeks and jawline. I'm convinced it's a type of yeast / fungal infection due to the duac killing all of the good bacteria and thus creating an imbalance. My doctor told me it was acne but I'm no
  15. I spoke too soon! I am in the second week of pack two and experiencing what appears to be a break out... But i'll hang in there
×